# SDR JJBA20121212005

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 29,415 hours, 40,416 cycles
- Engine: Pwa PW123
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WARNING LIGHT ILLUMINATED IN FLIGHT AT 10,000 FT.  CABIN ALTITUDE INDICATED 12,000 FT.  RETURNED TO THE FIELD AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MX PERFORMED AN ADJUSTMENT TEST OF THE CABIN PRESSURE SWITCH.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
